| Model Number |
TLEAD1058-70B |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Paresthesia (4421)
| Date of Event |
04/11/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The manufacturing records were reviewed and no issues were found.The device was not available for return.
Event or Problem Description
It was reported to nevro that the patient developed paresthesia in the arms and chest.The issue was resolved by ending the trial early and removing the leads.The patient had a successful trial prior to the incident and is waiting to be implanted with the permanent device.